You are here: Home / Utenti del Web / Roberto La Scala / CV&pubblications

CV&pubblications

Education
1990 Degree in Mathematics at University of Bari
1994 PhD in Mathematics at University of Pisa

Positions
1995-2004 Assistent Professor at University of Bari
2005- Associate Professor at University of Bari

Visiting
2003 Bulgarian Accademy of Science, Sofia
2005 University of Campinas, Brazil
2008 Bulgarian Accademy of Science, Sofia
2008 University of Aachen, Germany
2009 University of Aachen, Germany
2015 Bulgarian Accademy of Science, Sofia
2017 University of Kaiserslautern, Germany

Research
Algorithmic methods in commutative and non-commutative algebra and its applications, cryptography, representation theory and combinatorics.


Pubblications
LA SCALA R., PIONTKOVSKI, D., SHARWAN K.T. (2018), Noncommutative algebras, context-free grammars and algebraic Hilbert series, preprint.

LA SCALA R., SHARWAN K.T, (2018), Multigraded Hilbert series of noncommutative modules, JOURNAL OF ALGEBRA,

AMODIO P., BLINKOV Y., GERDT V., LA SCALA R. (2017), Algebraic construction and numerical behaviour of a new s-consistent difference scheme for the 2D Navier-Stokes equations, APPLIED MATHEMATICS AND COMPUTATION,

LA SCALA R. (2017), Computing minimal free resolutions of right modules over noncommutative algebras, JOURNAL OF ALGEBRA,

LA SCALA R. (2017), Monomial right ideals and the Hilbert series of noncommutative modules, JOURNAL OF SYMBOLIC COMPUTATION,

GERDT V., LA SCALA R. (2014). Noetherian quotients of the algebra of partial difference polynomials and Groebner bases of symmetric ideals, JOURNAL OF ALGEBRA,

LA SCALA R. (2014). Extended letterplace correspondence for nongraded noncommutative ideals and related algorithms, INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION,

LA SCALA R. (2014). Groebner bases and gradings for partial difference ideals, MATHEMATICS OF COMPUTATION,

AMODIO P., BLINKOV Y., GERDT V., LA SCALA R. (2013). On Consistency of Finite Difference Approximations to the Navier-Stokes Equations, LNCS 8136 (Proceedings of CASC 2013), p. 46-60.

LA SCALA R., LEVANDOVSKYY V. (2013). Skew polynomial rings, Groebner bases and the letterplace embedding of the free associative algebra, JOURNAL OF SYMBOLIC COMPUTATION, vol. 48, p. 110-131.

LA SCALA R., ZUBKOV A.N. (2012). Donkin-Koppinen filtration for general linear supergroup. ALGEBRAS AND REPRESENTATION THEORY, Vol. 15, p. 883-899.

DRENSKY V, LA SCALA R. (2009). Defining relations of low degree of invariants of two 4 x 4 matrices. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 19; p. 107-127.

LA SCALA, R., ZUBKOV, A.N. (2009). General linear supergroups and Schur superalgebras. LECTURE NOTES OF SEMINARIO INTERDISCIPLINARE DI MATEMATICA. Volume VIII, p. 131–140, Potenza.

LA SCALA R., LEVANDOVSKYY V (2009). Letterplace ideals and non-commutative Groebner bases. JOURNAL OF SYMBOLIC COMPUTATION, vol. 44; p. 1374-1393.

LA SCALA R.; ZUBKOV A (2008). Costandard modules over Schur superalgebras in characteristic $p$. JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol. 7; p. 147-166.

DI VINCENZO O.M; LA SCALA R. (2007). Minimal algebras with respect to their $*$-exponent. JOURNAL OF ALGEBRA, vol. 317; p. 642-657.

DI VINCENZO O.M; LA SCALA R.; KOSHLUKOV P (2006). Involutions for upper triangular matrix algebras. ADVANCES IN APPLIED MATHEMATICS, vol. 37; p. 541-568.

DRENSKY V; LA SCALA R. (2006). Grobner bases of ideals invariant under endomorphisms. JOURNAL OF SYMBOLIC COMPUTATION, vol. 41; p. 835-846.

LA SCALA R.; NARDOZZA V; SENATO D (2006). Super RSK-algorithms and super plactic monoid. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 16; p. 377-396.

O.M. DI VINCENZO; LA SCALA R. (2005). Robinson-Schensted-Knuth correspondence and Weak Polynomial Identities of $M_{1,1}(E)$. ALGEBRA COLLOQUIUM, vol. 2; p. 333-349.

O.M. DI VINCENZO; LA SCALA R. (2004). Block-triangular matrix algebras and factorable ideals of graded polynomial identities. JOURNAL OF ALGEBRA, vol. 279; p. 260-279.

G. ALBANO; LA SCALA R. (2002). Koszul syzygies and sparse matrices for the computation of the Linear Strands. QUEEN'S PAPERS IN PURE AND APPLIED MATHEMATICS, vol. 123; p. 3-21.

LA SCALA R.; A. LOGAR (2002). Action of the Borel group on monomial ideals. COMMUNICATIONS IN ALGEBRA, vol. 30; p. 2427-2444.

G. ALBANO; LA SCALA R. (2001). A Koszul Decomposition for the Computation of Linear Syzygies. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, vol. 3; p. 181-202.

O.M. DI VINCENZO; LA SCALA R. (2001). Weak polynomial identities for $M_{1,1}(E)$. SERDICA MATHEMATICAL JOURNAL, vol. 27; p. 233-248.

A.M. BIGATTI; LA SCALA R.; L. ROBBIANO (1999). Computing Toric Ideals. JOURNAL OF SYMBOLIC COMPUTATION, vol. 27; p. 351-365.

LA SCALA R.; STILLMAN M. (1998). Strategies for Computing Minimal Free Resolutions. JOURNAL OF SYMBOLIC COMPUTATION, vol. 26; p. 409-431.

LA SCALA R. (1994). An Algorithm for Complexes. In: VON ZUR GATHEN; JOACHIM ED. ET AL.. ISSAC '94. Proceedings of the International Symposium on Symbolic and Algebraic Computation. p. 264-268, BALTIMORE: ACM Press.

LA SCALA R. (1992). Basi di Grobner e Leggi di Raddrizzamento per le bitabelle di Young. RIVISTA DI MATEMATICA DELLA UNIVERSITA DI PARMA, vol. 1; p. 317-331.

  Ultima modifica: Aug 31, 2018
« June 2019 »
June
MoTuWeThFrSaSu
12
3456789
10111213141516
17181920212223
24252627282930